Login      Sign Up
 

Q. Can I-pill cause a thick white fluid to come down while urinating?

Answered by Dr. Smit Uttam Janrao.


New
Do you have a question on Urinary Tract Infection or I Pill? We have medical experts to help you right away. Ask a Doctor Now »
 
 

Dr. Smit Uttam Janrao
MBBS., MD MEDICINE
General Medicine, Internal Medicine

Hello,

Welcome to icliniq.com.

Please describe your problem.

Revert with more information to a general medicine physician online --> https://icliniq.com./ask-a-doctor-online/general-medicine-physician

 

Hi doctor,

My partner is suffering from pimples on the face and on the back, just below her neck. Also, she has a thick white liquid coming down during her pee. Is it because of I-pill? After having the pill, she got a period after two to three days. Today, she is suffering from body pain and weakness.

 

Dr. Smit Uttam Janrao
MBBS., MD MEDICINE
General Medicine, Internal Medicine

Hello,

Welcome to icliniq.com.

She is suffering from acne vulgaris (pimples over the face and back).

And the white fluid through the urine could be due to a urinary infection.

The pain could be due to menorrhagia.

I suggest some treatments for these problems, but some investigations are necessary to detect the cause of all these complaints.

  1. Clearasil (Benzoyl peroxide and Clindamycin) 2 % cream over the pimples after washing thoroughly daily for 15 days.
  2. Tablet Ciprofloxacin 500 mg twice a day for five days.
  3. Tablet Pan 40 (Pantoprazole) on an empty stomach in the morning for five days.
  4. Tablet Diclogesic (Diclofenac and Paracetamol) twice a day for five days.

Investigations:

  1. CBC (Complete blood count).
  2. Urine routine microscopy.

I request you to describe if she has a fever, burning sensation while urinating or weight loss, etc.

Is there any associated condition like hypertension or diabetes mellitus?

A white urine can also be secondary to I-pill, but we should first rule out other causes.

Revert with more information to a general medicine physician online --> https://icliniq.com./ask-a-doctor-online/general-medicine-physician

 

Thank you doctor,

Can you please suggest an alternative for Clearasil?

 

Dr. Smit Uttam Janrao
MBBS., MD MEDICINE
General Medicine, Internal Medicine

Hello,

Welcome back to icliniq.com.

  • It is a cream containing Benzoyl peroxide and Clindamycin. An alternative I can suggest is Nax B gel. Nax B gel is to be applied over the acne twice daily for 15 days. If she is allergic to it, stop immediately.
  • If you do not have fever or burning sensation while urinating then you need not take tablet Ciprofloxacin. Consult your specialist doctor, discuss with him or her and take the antibiotics with their consent. Do not take them if you are allergic to them.
  • Please revert with the urine test reports.

For more information consult a general medicine physician online --> https://icliniq.com./ask-a-doctor-online/general-medicine-physician

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


I have a white discharge from vagina. What could it be?
Query: Hello Doctor,  I have a fishy odour, white and milky discharge coming from my vaginal area. I am a 28 year old female. What could it be?  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hi, Welcome to icliniq.com. You are suffering from bacterial vaginosis. This is a common vaginal infection of women who are sexually active. Please use the following: Clingen (clindamycin + clotrimazole) vaginal pessary once a day at night just before sleeping for 7 days. Insert it deep inside the...  Read Full »
 
Which acne cream is causing dry, flaky skin around eyes and burns on cheek?
Query: Hi doctor,Recently I have been prescribed Tretinoin 0.25 cream and Benzaclin gel for my mild acne but ever since I started I have been getting dry and flaky skin around my eyes and mouth and burns on my cheek. Which cream is causing this? And how do I continue using them, if so?  Read Full »
Dr. Shanza Ikram
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have gone through your case. Actually, it is a very common side effect of Tretinoin cream and sometimes Bezclin (Clindamycin and Benzoyl peroxide) also cause it. My opinion is to stop both medicines for a week. If you have severe burning use Hydrocortisone cream onl...  Read Full »
 
Acne: Skin Care Tips and Treatment Options
Article Overview: Acne is the most common problem faced by teenagers which has a social as well as psychological impact. It is said that about 90 to 95 % of the world population would have suffered from acne at some point in their life. Acne is very common during 13 to 30 years of age. After 30 years of age, acne is considered as 'adult acne' which has strong hormonal influence.  Read Article »
Dr. Ashwini V Swamy
Dermatologist

How Does One Develop Acne? Acne is a disorder of pilosebaceous unit, pilo meaning hair, and sebaceous meaning oil-producing gland. These pilosebaceous glands are densely distributed over the face, neck, chest, back, shoulder, and arms. It also has a genetic component, meaning the appearance/ severi ...  Read Article »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


My nose is always blocked and has mucus. Kindly help.
Hello doctor,My nose is always blocked and have mucus, from past four months. To open up my nostrils, I have to use Otri ...Read more »
Child is showing tantrums and speaking bad words. Kindly help.
Hello doctor, My child is 2.7 years old but is very aggressive and does what should not be done. Never listens, shows t ...Read more »
Folic Acid - Uses | Dosage | Side effects | Drug Interactions | Warnings
Folic acid is the synthetic form of folate, which is a water-soluble vitamin B9. It is the crucial ingredient in the syn ...Read more »